2.5 mg/1000 mg what should I do ???
Your biggest problem would be becoming hypoglycemic.
Please contact your doctor immediately and follow his/her advice.
Also check your blood sugar every 2 hours and take glucose or Carbs should your blood sugar begin to decrease.
To prevent similar problems in the future please use a weekly pill container and only take the medications for that day.
You might also wish to go to the ER, but don't drive yourself, as if your blood sugar drops rapidly you might pass out.
Please contact your doctor immediately.
Madhup Joshi, MD
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2013 • 1 answer
I made a mistake and only gave the liquid with syringe! I don't know what to do as I still have the?
Posted 29 Jun 2013 • 1 answer
Posted 9 Jul 2013 • 1 answer
Posted 25 Dec 2013 • 2 answers
Posted 24 Oct 2015 • 1 answer